MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MULTIRALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION MULTIRALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 3130001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a caregiver sustained an injury when transferring a patient in a multirall overhead lift.After the caregiver had provided nursing care to a resident, the caregiver wanted to transfer another resident; however, the mobile patient lift wasn't working because the battery wasn't properly secured.Instead of using the other mobile patient lift, the caregiver took the lift from the room across the hall, and since the rail heights were different, the strap was short, making it difficult to attach the lifting rod.This resulted in the detachment of the lift.The caregiver was able to save the resident who was already in the transfer net.The patient was not harmed; however, it was noted that the caregiver required sick leave due to cervical, shoulder, back, and left arm injury.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).H11: the actual device could not be returned; however, a baxter technician performed an on-site evaluation of the device.An inspection of the device performed by the technician noted that no malfunction was identified; however, further investigation is ongoing.The investigation is currently ongoing, a final report will be submitted upon completion.
 
Additional Manufacturer Narrative
Additional information h6 and h11.H11: the device was evaluated onsite by a baxter qualified technician.Additional information was obtained by the technician regarding the event.The lift had a crack in the cover after the fall.The lift strap was equipped with q-link ii, which was attached to the carriage in the rail.The rail was equipped with a s65 carriage hook.The caregiver was installing the lift with the pole (extension arm).When the caregiver released the lift, the q-link ii was not attached to the s65 carriage hook, causing the lift to fall to the floor.Based on the information that has been provided, it is reasonable to conclude that when the lift was installed by the caregiver, the q-link ii on the lift strap was not properly attached to the s65 carriage hook.Since the q-link ii was not securely attached to the s65 carriage hook, this caused the lift to detach and fall.Therefore, this issue is determined to be caused by user error.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MULTIRALL OVERHEAD LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23881582
Report Number8030916-2025-00149
Device Sequence Number9623031
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public(01)00887761982284(11)240205
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3130001
Device Catalogue Number3130001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown